UZH-Logo

Maintenance Infos

Estimates on periodic and Dirichlet eigenvalues for the Zakharov-Shabat system


Grébert, B; Kappeler, T (2001). Estimates on periodic and Dirichlet eigenvalues for the Zakharov-Shabat system. Asymptotic Analysis, 25(3-4):201-237.

Citations

10 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Downloads

37 downloads since deposited on 29 Nov 2010
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:complex version of the Zakharov-Shabat system; periodic and Dirichlet boundary conditions; asymptotic distribution of eigenvalues
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:IOS Press
ISSN:0921-7134
Additional Information:Erratum: Asymptotic Analysis, 29(2):183
Official URL:http://iospress.metapress.com/content/q6d5vkq9rvkf9nlt
Related URLs:http://www.zora.uzh.ch/21951
http://www.ams.org/mathscinet-getitem?mr=1853394
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0982.34073
Permanent URL: https://doi.org/10.5167/uzh-22027

Download

[img]
Preview
Filetype: PDF (© 2001 IOS Press)
Size: 304kB

Author Collaborations